# SDR AALA201707249037

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 74,435 hours, 27,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR ARMED LIGHT IS NOT LIT WHEN THE DOOR IS ARMED.  REMOVED DEBRIS FROM GIRT BAR.  OPERATIONAL CHECK GOOD.
